Log In Sign Up

Pregnant?


Forum: Am I Pregnant

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Am I Pregnant LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 13th, 2012, 07:10 PM
Newbie
Join Date: Apr 2012
Posts: 1
I am currently on Depo but have gotten pregnant 5 times while on birth control (different pills, was switched to Depo because of this). There was a short lapse in time before my last Depo shot in March (less than a week) and now I am experiencing a lot of pregnancy symptoms. I am nauseous most of the day and have been experiencing frequent headaches and urination. Yesterday I kept getting hot flashes and lately all I want to do is sleep. I've also been experiencing a lot of vivid dreams and episodes of extreme dizziness. I don't feel pregnant like I have with past pregnancies. Could I be pregnant
Reply With Quote
  #2  
April 13th, 2012, 08:00 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
It's possible, every method of birth control has a failure rate. BUT, of all of them Depo is one of the most aggressive. It hits the reproductive system really hard and has many long term consequences - especially with regards to fertility. So it's very unlikely that you're pregnant. Depo-Provera is a very high dose of synthetic progesterone. Progesterone is the same hormone that rises in pregnancy to cause pregnancy symptoms. Pregnancy symptoms are a common side effect of Depo.

It never hurts to take a test, just to be sure though.
__________________
Reply With Quote
  #3  
April 14th, 2012, 03:14 AM
Urchin's Avatar Loving every minute.
Join Date: Sep 2009
Location: Atlantic Canada
Posts: 8,169
i would test if I were you. I have heard of women becoming pregnant when not getting their shot right on time.

Good luck! I hope you get the answer you want!
__________________
Thank-you Bokkechick for the beautiful siggy!

Reply With Quote
Reply

Tags
am i pregnant

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:56 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0